MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR373720
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Stroke/CVA (1770); Paralysis (1997)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient was treated for a thoracoabdominal aortic aneurysm using three gore® tag® conformable thoracic stent graft with active control system (ctag) devices.The total treatment length was 300-350mm, starting just distal to the left subclavian, and terminating 2cm proximal to the shared take-off for the celiac and sma.Access was solely through the right femoral artery.Nothing unusual happened during the procedure, and the procedure was completed successfully.Later on (b)(6) 2025, when the patient woke up following the procedure, they were unable to move their right side.Reportedly, the patient is stable, but still unable to move their right side.It is reported that the cause of the paralysis was a stroke.
 
Additional Manufacturer Narrative
It is unknown which, if any gore® tag® devices caused or contributed to this event.Additional gore® tag® device captured on this report: #2 sn: (b)(6).Udi: (b)(4).Catalog: tgmr373115.#3 sn: (b)(6).Udi: (b)(4).Catalog: tgmr373715.H.6.Type of investigation code b20: the devices remain implanted and are not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the devices verified that the lots met all pre-release specifications.H.6.Investigation conclusions code d12: it should be noted that, per the gore® tag® conformable thoracic stent graft instructions for use, potential adverse events and complications that may occur with the use of the gore® tag® conformable thoracic stent graft include, but are not limited to, neurologic damage, local or systemic (e.G., stroke, paraplegia, paraparesis).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22872684
Report Number2017233-2025-06525
Device Sequence Number21429251
Product Code MIH
UDI-Device Identifier00733132646821
UDI-Public(01)00733132646821(17)280109
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberTGMR373720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale